Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the subring generated by the symmetric elements


Author: W. E. Baxter
Journal: Proc. Amer. Math. Soc. 19 (1968), 943-947
MSC: Primary 16.58
DOI: https://doi.org/10.1090/S0002-9939-1968-0227228-X
MathSciNet review: 0227228
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.58

Retrieve articles in all journals with MSC: 16.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227228-X
Article copyright: © Copyright 1968 American Mathematical Society